# SDR CALA2017032700743

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 83,334 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR FWD 1EA EXIT IDENTIFIER FOUND BROKEN. REPLACED THE CABIN M/D L3 DOOR FWD 1EA EXIT IDENTIFIER INDICATOR AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-01-960-802 REV 79.
